# SDR SWAA2020021241312

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 60,334 hours, 35,374 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FLASH LIGHT SHIELD BROKEN. / R&R SHIELD ON FORWARD UPPER EMERGENCY FLASH LIGHT I.A.W. AMM 25-64-00
